# SDR SWIA201642232

- Difficulty date: May 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 35,166 hours, 29,659 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOORS CENTER HINGE IS GOUGED ON TOP AND BOTTOM OF THE HINGE.  REPAIRED GOUGES ON TOP AND BOTTOM OF HINGE ON SERVICE DOOR IAW REO AND ADJUSTED SERVICE DOOR IAW AMM.  OPS CHECK GOOD.
